# SDR REXA00015

- Difficulty date: August 11, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 25,558 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

COCKPIT FILLED WITH SMOKE AND STROND ODOR.  REMOVED AND REPLACED RIGHT ENGINE IAW 71-10-00-4, DUE TO OIL LEAK AT INLET FRAME.  THIS WAS THE CAUSE AND TERMINATING ACTION OF SMOKE AND ODORS NOTED IN PREVIOUS SDR 00-013, AND SDR 00-014.  (M)
